Research Repository

Ostrowski and Jensen type inequalities for higher derivatives with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Cerone, P and Kikianty, E (2016) Ostrowski and Jensen type inequalities for higher derivatives with applications. Journal of Inequalities and Special Functions, 7 (1). 61 - 77. ISSN 2217-4303

[img]
Preview
Text
JISF.pdf - Published Version

Download (367kB) | Preview
Item Type: Article
Uncontrolled Keywords: Ostrowski inequality; Jensen inequality; Jensen-Ostrowski inequality; higher order χ-divergence
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Aug 2018 22:55
Last Modified: 19 Aug 2019 23:17
URI: http://vuir.vu.edu.au/id/eprint/36679
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar